Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Factorial domains

Author: Clifford S. Queen
Journal: Proc. Amer. Math. Soc. 124 (1996), 11-16
MSC (1991): Primary 13M15
MathSciNet review: 1283562
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simple characterization of factorial domains. We also characterize almost factorial domains and Krull domains with finite cyclic class group.

References [Enhancements On Off] (What's this?)

  • 1 Harvey Cohn, Advanced number theory, Dover, 1980.MR 82b:12001
  • 2 R. M. Fossum, The divisor class group of a Krull domain, Ergeb. Math. Grenzgeb. (3), bd. 74, Springer, Berlin, 1973. MR 52:3139
  • 3 A. Fröhlich and M. J. Taylor, Algebraic number theory, Cambridge Univ. Press, Cambridge, No. 27, 1993. CMP 93 11
  • 4 Helmut Hasse, Über eindeutige Zerlegung in Primelemente order in Primehuapideale in Integritatsbereichen J. Reine Angew. Math. 159 (1928).
  • 5 Gerald J. Janusz, Algebraic number fields, Academic Press, New York, 1973.MR 51:3110
  • 6 Nathan Jacobson, Basic algebra I, second ed., Freeman, New York, 1985.MR 86d:00001
  • 7 C. S. Queen, Euclidean like characterizations of Dedekind, Krull and factorial domains, J. Number Theory 47 (1994). MR 95f:13025
  • 8 G. Rabinowitsch, Eindeutigkeit der Zerlegung in Primzahlfaktoren in quadrat ischen Zahlkörpern, J. Reine Angew. Math 142 (1913), 153--164.
  • 9 P. Samuel, Lectures on unique factorization domains, Tata Institute of Fundamental Research, Bombay, 1964.MR 35:5428

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 13M15

Retrieve articles in all journals with MSC (1991): 13M15

Additional Information

Clifford S. Queen
Affiliation: Department of Mathematics, Christmas-Saucon Hall, Lehigh University, 14 E. Packer Avenue, Bethlehem, Pennsylvania 18015

Received by editor(s): February 18, 1994
Received by editor(s) in revised form: June 4, 1994
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society